Author Details

Zhang, Lijuan, China

  • Vol 4, No 3 (2014) - Articles
    An iterative method for nonexpansive semigroups, variational inclusions and generalized equilibrium problems
    Abstract  PDF
  • Vol 5, No 2 (2015) - Articles
    Viscosity approximation process for fixed points of asymptotically pseudocontractive semigroups
    Abstract  PDF


Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.